Niels Martin Møller

Niels Martin Møller

Assistant professor, tenure track


  1. 2019
  2. Published

    Ancient Mean Curvature Flows and their Spacetime Tracks. / Møller, Niels Martin; Chini, Francesco.

    In: arXiv.org, 16.01.2019.

    Research output: Contribution to journalJournal articleResearch

  3. Submitted
  4. 2018
  5. Mean Curvature Self-Shrinkers of High Genus: Non-Compact Examples. / Kapouleas, Nikolaos; Kleene, Stephen J.; Møller, Niels Martin.

    In: Journal fuer die Reine und Angewandte Mathematik, Vol. 2018, No. 739, 2018.

    Research output: Contribution to journalJournal articleResearchpeer-review

  6. 2014
  7. Non-existence for self-translating solitons. / Møller, Niels Martin.

    In: arXiv.org, 10.11.2014.

    Research output: Contribution to journalJournal articleResearch

  8. Non-compact families of complete, properly immersed minimal surfaces with fixed topology. / Kleene, Stephen J.; Møller, Niels Martin.

    In: arXiv.org, 2014.

    Research output: Contribution to journalJournal articleResearch

  9. Rigidity of conformal functionals on spheres. / Møller, Niels Martin; Ørsted, Bent.

    In: International Mathematics Research Notices, Vol. 2014, No. 22, 2014.

    Research output: Contribution to journalJournal articleResearchpeer-review

  10. Self-shrinkers with a rotational symmetry. / Kleene, Stephen J.; Møller, Niels Martin.

    In: Transactions of the American Mathematical Society, Vol. 366, 2014, p. 3943–3963.

    Research output: Contribution to journalJournal articleResearchpeer-review

  11. 2012
  12. Published

    Extremal metrics for spectral functions of Dirac operators in even and odd dimensions. / Møller, Niels Martin.

    In: Advances in Mathematics, Vol. 229, 2012.

    Research output: Contribution to journalJournal articleResearchpeer-review

  13. Mean Curvature Flow Self-Shrinkers with Genus and Asymptotically Conical Ends. / Møller, Niels Martin.

    2012. 124 p.

    Research output: Book/ReportPh.D. thesisResearch

  14. 2011
  15. Published

    Closed Self-Shrinking Surfaces in R^3 Via the Torus. / Møller, Niels Martin.

    In: arXiv.org, 2011.

    Research output: Contribution to journalJournal articleResearch

Previous 1 2 Next

ID: 164256529